Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 53–53 | Cite as

Antineoplastics

Hypersensitivity reaction, Aspergillus infection and fatal sepsis: 3 case reports
Case report
  • 37 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective, single-centre study of 51 patients treated between September 2008 and March 2017, three patients [sexes and ages not stated] were described, who developed hypersensitivity reaction (1 patient), Aspergillus infection (1 patient) and fatal sepsis (1 patient) during treatment with asparaginase, cyclophosphamide, cytarabine, daunorubicin, dexamethasone, doxorubicin, mercaptopurine, methotrexate, methylprednisolone, mitoxantrone, prednisone, teniposide or vincristine for acute lymphoblastic leukaemia (ALL) [times to reactions onsets not stated; not all routes and outcomes stated].

Patient 1: A patient, who was diagnosed with ALL, started receiving treatment with the Hyper-CVAD chemotherapy regimen. The planned Hyper-CVAD regimen included IV cyclophosphamide 300mg/m

Reference

  1. Erkut N, et al. Comparison between Hyper-CVAD and PETHEMA ALL-93 in Adult Acute Lymphoblastic Leukemia: A Single-Center Study. Chemotherapy (Basel) 63: 207-213, No. 4, Nov 2018. Available from: URL: http://doi.org/10.1159/000492531 - TurkeyCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations